Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 24 of 29 found articles
 
 
  On the preconditioning of matrices with skew-symmetric splittings
 
 
Title: On the preconditioning of matrices with skew-symmetric splittings
Author: Gene H. Golub
Denis Vanderstraeten
Appeared in: Numerical algorithms
Paging: Volume 25 (2000) nr. 1 pages 17 p.
Year: 2000-09
Contents:
Publisher: Kluwer Academic Publishers, Dordrecht, The Netherlands
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 24 of 29 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands